research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
Hollow Modules With Respect to an Arbitrary Submodule
المقاسات المجوفة بالنسبة الى مقاس جزئي افتراضي

Authors: B. H. Al-Bahrani بهار حمد البحراني --- H. S. Al-Redeeni حسن سبتي الرديني
Journal: Iraqi Journal of Science المجلة العراقية للعلوم ISSN: 00672904/23121637 Year: 2017 Volume: 58 Issue: 2A Pages: 694-698
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

In this paper ,we introduce hollow modules with respect to an arbitrary submodule .Let M be a non-zero module and T be a submodule of M .We say that M is aT-hollow module if every proper submodule K of M such that T ⊈ K is a T-small submodule of M .We investigate the basic properties of a T-hollow module .

في هذا البحث قدمنا مفهوم المقاسات المجوفة بالنسبة الى مقاس جزئي افتراضي, ليكن M مقاسا غير صفري و T مقاس جزئي من M ,يقال ان M مقاس مجوف بالنسبة للمقاس الجزئ T اذا كان لكل مقاس جزئي فعلي K من Mبحيث ان المقاس الجزئي T غير محتوى في المقاس الجزئي K يكون مقاسا جزئيا صغيرا بالنسبة الى المقاس الجزئي T . افترضنا الخصائص الاساسية للمقاسات المجوفة بالنسبة الى مقاس جزئي افتراضي T .

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2017 (1)